# SDR UIEA2018092202029

- Difficulty date: September 22, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,555 hours, 12,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK AUTO SHUT DOWN (WILL WORK IN STANDBY). R&R RT COMPRESSOR TEMP SENSOR TS42 IAW AMM 21-51-06 OPS CHECK AND SATISFACTORY BITE AT PACK CONTROLLER ALL OK.
